The highest concentration of ibuprofen 250 mg / 5 mL available in an analgesic, antipyretic and anti-inflammatory medication * - Kidofen max has just entered the Aflofarm product portfolio.Kidofen max is an oral suspension with strawberry flavour, available without prescription, recommended for infants over 3 months of age and adults suffering from with fevers of various cause (also during viral infections and due to vaccine reaction). The medication is also indicated in the treatment of pain of various origin of mild and moderate severity. Kidofen max can be used to treat pain occurring, for example, during viral infections, related to injuries to the musculosketeletal system (strains, sprains), pain due to soft tissue injuries, post-operative pain, toothaches, pain after dental procedures or teething-related pain. The medication contains 250 mg of ibuprofen in 5 ml of oral suspension, thanks to which the amount of administered medication is small.
Kidofen max is a medication with analgesic, antipyretic and anti-inflammatory properties for short-term use. The medication should not be used in children under 3 months of age or weighing less than 5 kg.
* According to the data contained in the Register of Medicinal Products, as of November 25, 2021, Kidofen max contains the highest concentration of ibuprofen in 1 ml of suspension when compared to other medicines in the oral suspension form available in the Polish market.